# SDR ASOA2015121214212

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,014 hours, 32,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT NR 2 INOPERATIVE.  RELAMPED RT EXTERIOR EMERGENCY LIGHT NR 2 IAW AMM 33-51-21. OPS CHECK GOOD.
